Previous |  Up |  Next

Article

Keywords:
ortholattice; orthoimplication; orthologic
Summary:
We set up axioms characterizing logical connective implication in a logic derived by an ortholattice. It is a natural generalization of an orthoimplication algebra given by J. C. Abbott for a logic derived by an orthomodular lattice.
References:
[1] J. C. Abbott: Semi-boolean algebra. Matematički Vesnik 4 (1967), 177–198. MR 0239957 | Zbl 0153.02704
[2] J. C. Abbott: Orthoimplication algebras. Studia Logica 35 (1976), 173–177. DOI 10.1007/BF02120879 | MR 0441794 | Zbl 0331.02036
[3] I. Chajda, R. Halaš and H. Länger: Orthomodular implication algebras. Intern. J. of Theor. Phys. 40 (2001), 1875–1884. DOI 10.1023/A:1011933018776 | MR 1860644
[4] I. Chajda, R. Halaš and H. Länger: Simple axioms for orthomodular implication algebras. Intern. J. of Theor. Phys. 43 (2004), 911–914. DOI 10.1023/B:IJTP.0000048587.50827.93 | MR 2106354
[5] I. Chajda, G. Eigenthaler and H. Länger: Congruence Classes in Universal Algebra. Heldermann Verlag, 2003. MR 1985832
[6] B. Jónsson: Algebras whose congruence lattices are distributive. Math. Scand. 21 (1967), 110–121. MR 0237402
[7] G. Kalmbach: Orthomodular Lattices. Academic Press, London, 1983. MR 0716496 | Zbl 0528.06012
Partner of
EuDML logo